# SDR SWAA2022030806430

- Difficulty date: May 19, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H CAP STRIPS HAVE CORROSION. / EVALUATED CORROSION ON LIMITS FOR AFT CARGO COMPARTMENT L/H CAP STRIPS; REPLACED WITH NEW AFT CARGO COMPARTMENT L/H CAP STRIPS; P/N'S 453A2611-8 ATAG WN 2510; 453A2611-4 ATAG WN0767; 453A2611-10 ATAG GM2045 IAW IPC 25-52-10-02
